Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i am 18 years old. I am currently on the Evra Patch.. i am in a stable relationship.. the last few weeks i have had constant headaches, cramps, abdominal pain, breast tenderness and they feel fuller, lots more discharge like a milky white colour, coughing, runny nose, lower back pain.. i took my Evra Patch of early to see if i would come on my period i usually come on around 2 days after i take it of but it took 3-4 days to come i didn't have sex while the patch was of i had some blood on the 8th of January it was quite heavy with clots but didn't last the full 5 days.. i thought it was a period so i didn't think anything of it but i was emotional because i really wanted to be pregnant.. even though im not trying for one. However, when the bleeding stopped the symptoms grew worse and i still have headaches it is now 20th January and i was sick lastnight and it was yellow.. ive took pregnancy tests at the docs and at home but all 3 came back negative.. could i be pregnant? 

Loading...

Hi,

 

I'm 23 and experiencing the same symptoms. I dont want a baby right now but after each negative pregnancy test I become emotional and disappointed. Apart from the symptoms you mentioned I also have that line going down the centre of my stomach. Am i pregnant? Did you get to the bottom of your predicament?

Reply

Loading...